# SDR 9623796631

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A 1.5 INCH CRACK IN THE NR 4 PYLON MID SPAR WEB.  REPAIRED WEB (P/N 65B90319-8) PER EA 66-120431.
